Title Alternative 確率オ-トマトンの代数的性質/
Authors Yamada, Kazumi/ Yamada, Masaei/
Publisher 鳥取大学教育学部
Content Type Departmental Bulletin Paper
ISSN 03715965
NCID AN00174585
Journal Title 鳥取大学教育学部研究報告. 自然科学
Current Journal Title The Journal of the Faculty of Education, Tottori University. Natural science
Volume 27
Issue 3
Start Page 117
End Page 120
Published Date 1977-12-27
Text Version None
Citation 鳥取大学教育学部研究報告. 自然科学. 1977. 27(3), 117-120.
Department Faculty of Regional Sciences/Graduate School of Regional Sciences
Language English
Title Alternative 確率オートマトンの自己同型群/
Authors Yamada, Kazumi/ Yamada, Masaei/
Publisher 鳥取大学教育学部
Content Type Departmental Bulletin Paper
ISSN 03715965
NCID AN00174585
Journal Title 鳥取大学教育学部研究報告. 自然科学
Current Journal Title The Journal of the Faculty of Education, Tottori University. Natural science
Volume 28
Issue 1
Start Page 9
End Page 14
Published Date 1978-07-20
Text Version None
Citation 鳥取大学教育学部研究報告. 自然科学. 1978. 28(1), 9-14.
Department Faculty of Regional Sciences/Graduate School of Regional Sciences
Language English